# SDR YV3R201906200123

- Difficulty date: June 5, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Aircraft: N929WA
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14233
- Aircraft time: 492 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Connector
- Part number: C6286
- Condition: Unlocked
- Location: Not Reported
- Part time: 492 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONNECTOR ASSEMBLY P/N: C628-6 UNLOCKS AT RANDOM TIMES.
